Open Access Open Access  Restricted Access Subscription or Fee Access

A Law of Iterated Logarithm for Delayed Random Sums

Gooty Divanji


Let Xn , n 1be a sequence of independent identically distributed random variables with
a common distribution function F and let
n j
j = 1
S =X , n  1. When F belongs to the domain
of attraction of a stable law with index , 0 <  < 2, Chover's form of the law of the iterated
logarithm has been obtained for delayed random sums.


Delayed sums, Delayed random sums, Law of iterated logarithm, Domain of attraction, Stable Law

Full Text:



Lai TL. Limit theorems or delayed sums, Ann Probab. 1974; 2: 432–440p.

Chover J. A LIL for stable summands, Proc. Amer. Math. Soc., 1966; 17: 441–443p.

Gooty Divanji. Law of iterated logarithm for subsequences of partial sums which are in the

domain of partial attraction of semi stable law, Probab Math Stat. 2004; 24: Fasc. 2, 41, 433–


Vasudeva R, Divanji G. LIL for delayed sums under a non-identically distributed setup, TPRBAU.

; 37(3): 534–542p.

Spitzer F. Principles of Random Walk. Van Nostrand: Princeton, New Jercey, 1964.

Nielsen OB. On the rate of growth of the partial maxima of a sequence of independent identically

distributed random variables, Math Scand. 1961; 9: 383–394p.

Drasin D, Seneta E. A generalization of slowly varying functions. Proc. Amer. Math. Soc, 1986;

: 470–472p.

Heyde CC. On large deviation problems for sums of random variables which are not attracted to

the normal law, Ann Math Statist. 1967; 38(5): 1575–1578p.


  • There are currently no refbacks.